# SDR COEA0725821

- Difficulty date: August 28, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK. FOUND LEVEL 2 CORROSION.  COCKPIT INTERIOR FLOORBEAM 13 HAS NUMEROUS AREAS OF CORROSION FROM STRINGER 14L TO 14R.  REMOVED AND SPLICED IN FABRICATED LT FLOOR BEAM SECTION.  (K)
